Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation and pain during urination?

Answered by
Dr.
Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10109 Questions

default
Posted on Fri, 26 Aug 2016 in Urinary and Bladder Problems
Question: I cant sleep due to discomfort of urge to urine and the burning sensation. I feel uncomfortable wearing any clothes at the bottom. I am also having lots of water. Can you prescribe any medicine. Thanks
doctor
Answered by Dr. P. T. Patil 9 minutes later
Brief Answer:
Likely to be due to UTI.

Detailed Answer:
Hello
Thanks for your query ,based on the facts that you have posted it appears that you have Acute UTI.

Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics like Cefotaxime along with urinary antiseptic like Nitrofurantoin twice daily and urinary antispasmodic like Flavoxate twice daily with urine alkalizer thrice daily .Later on switch on to appropriate antibiotics as per culture report.

Get the prescription of medicines from your family Physician.

Ensure to drink more water .To keep your urine dilute This will help to control dysuria.

Hope I have answered your query ,please feel free to ask if you have more questions , I shall be happy to help you .
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
default
Follow up: Dr. P. T. Patil 15 minutes later
I am taking citralka in a glass of warm water.. Is that okay to take?
doctor
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Yes it is fine

Detailed Answer:
Hello
Thanks for follow up .

Take Citralka mixed in glass of water .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. P. T. Patil 24 minutes later
I am also taking yogurt do you prescribe that as well
doctor
Answered by Dr. P. T. Patil 10 hours later
Brief Answer:
You can take yogurt

Detailed Answer:
hello
Thanks for follow up .

There is no harm in taking yogurt along with medicines .

Thanks and Regards.
Dr.Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. P. T. Patil 33 hours later
I went to GP and he prescribed an antibiotic for three days called Trimethoprim and took my urine test.. The result will come in a day or two till then i havevto take this antibiotic. Will this medicine wirk for me?
doctor
Answered by Dr. P. T. Patil 18 hours later
Brief Answer:
You can take Trimethoprin twice daily

Detailed Answer:
Hello
Thanks for follow up .
You can take Trimethoprim twice daily and later on switch on to appropriate antibiotics as per culture report after you get culture report ..

Thanks and Regards.
Dr,Patil.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Cefotaxime

doctor1 MD

How does it help me to prevent or control prostrate cancer ?

doctor1 MD

I am have throat infection , Throat swab detected klebsiella pneumoniae gram negative bacteria. Augmentin was sensitive, I had taken Augmentin 650...

doctor1 MD

I was getting fever very often in past two weeks. fever comes & goes. I had gone to my family physician. fever used to reduce after 2-3 days & I...

doctor1 MD

I'm a 3rd year medical student, and I just read about meningococcal meningitis, the massive textbook I'm using (which is up to date) said primary...

doctor1 MD

I am 28 y.o woman who just lost my son at 17 weeks pregnancy. I was 54 kg (50kg before pregnancy), 160m height when my water broke 2 weeks ago, and...